@article{CM_1993__89_3_315_0, author = {Drozd, Y. A. and Greuel, G.-M.}, title = {Cohen-Macaulay module type}, journal = {Compositio Mathematica}, pages = {315--338}, publisher = {Kluwer Academic Publishers}, volume = {89}, number = {3}, year = {1993}, mrnumber = {1255700}, zbl = {0794.14010}, language = {en}, url = {http://archive.numdam.org/item/CM_1993__89_3_315_0/} }
Drozd, Y. A.; Greuel, G.-M. Cohen-Macaulay module type. Compositio Mathematica, Tome 89 (1993) no. 3, pp. 315-338. http://archive.numdam.org/item/CM_1993__89_3_315_0/
[AC] Algébre commutative, Paris: Hermann 1964-1969. (Translation: Commutative Algebra, Paris & Reading: Hermann and Addison-Wesley, 1972.) (1969).
:[AVG] Singularities of differentiable maps, Vol. 1, Birkhäuser, Boston-Basel- Stuttgart, 1985. | MR
, and :[Ba] On the ubiquity of Gorenstein rings, Math. Z. 82 (1963) 8-28. | MR | Zbl
:[Bo] Bands of semi-chain sets and their representations, Preprint, Kiev, Inst. Mat. Akad. Nauk, (1988). | MR
:[Di 1] Solution of a non-domestic tame classification problem from integral representation theory of finite groups (A = RC 3, V(3) = 4), Mem. Amer. Math. Soc. 450 (1991) 140. | MR | Zbl
:[Di 2] Lattice categories over curve singularities with large conductor (to appear), (=Gitterkategorien über Kurvensingularitäten mit großem Führer, Habilitationsschrift, Zürich, (1990)). | MR
:[Dr 1] Tame and wild matrix problems, in: Representations and Quadratic Forms, Kiev, 39-74, 1979. (Translation in: Amer. Math. Soc. Transl. 128 (1986) 31-55.) | MR | Zbl
:[Dr 2] On semi-group of divisors of a commutative ring, Trudy Mat. Inst. Steklova Akad. Nauk SSSR 148 (1978) 156-167. | MR | Zbl
:[DG] M.: Tame-Wild Dichotomy for Cohen-Macaulay Modules, Math. Ann. 294 (1992) 387-394. | MR | Zbl
and -[DK] Primary orders with a finite number of indecomposable representations, Izv. Akad. Nauk SSSR. Ser. Mat. 37 (1973) 715-736. | MR | Zbl
and :[DR] Commutative rings with a finite number of indecomposable integral representations, Izv. Akad. Nauk SSSR, Ser. Mat. 31 (1967) 783-798. | MR | Zbl
and :[GK] Einfache Kurvensingularitäten und torsionsfreie Moduln., Math. Ann. 270 (1985) 417-425. | EuDML | MR | Zbl
and :[GP] Remarks on the classification of a pair of commuting linear transformations in a finite-dimensional space. Funct. Anal. Appl. 3 (1969) 325-326. (Translated from: Funktsional. Anal. i. Prilozhen. 3(4) (1969) 81-82. | MR | Zbl
and :[Ja] Sur les ordres commutatifs avec un numbre fini de réseaux indécomposables, Acta Math. 118, (1967) 1-31. | MR | Zbl
:[Kn] Torsionfreie Moduln bei Deformation von Kurvensingularitäten, In: Singularities, Representation of Algebras and Vector Bundles, Lambrecht 1985 (Eds.: Greuel, G.-M.; Trautmann, G.). Lecture Notes in Math., Vol. 1273, Springer, Berlin-Heidelberg - New York (1987) pp. 150-155. | MR | Zbl
:[Ri] Tame Algebras and Integral Quadratic Forms, Lecture Notes in Math., Vol. 1099. Springer, Berlin- Heidelberg -New York (1984). | MR | Zbl
:[Sc] A characterization of strict unimodular plane curve singularities, in: Singularities, Representation of Algebras, and Vector Bundles, Lambrecht 1985 (Eds.: Greuel, G.-M.; Trautmann, G.). Lecture Notes in Math., Vol. 1273, Springer, Berlin- Heidelberg-New York (1987) pp. 168-177. | MR | Zbl
:[Wa] Classification of unimodal isolated singularities of complete intersections, In: Singularities, Arcata 1981 (Ed.: Orlik, P.). Proc. Sympos. Pure Math. 40(2) (1983) 625-640. | MR | Zbl
;[Ya] Classification of 2-adique representations of the cyclic group of the eight order, Zap. Nauch. Semin. LOMI, 28 (1972) 93-129. | MR | Zbl
: